# SDR SWAA2025112639059

- Difficulty date: November 23, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N8555Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63600
- Aircraft time: 26,367 hours, 13,427 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND MAIN FLAP TRAILING EDGE DELAMINATED.   C/W TEMPORARY REPAIR PER SRM 57-53-01-1A-1.  REFER TO TSR 2025009642. AFTER REVIEW; ENGINEERING CONCURS WITH SRM DEFERRAL FOR FAULT TTG8Q0190VFG.
